# SDR DXTA202401100716

- Difficulty date: September 30, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0376
- Aircraft time: 782 hours, 560 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 650000629
- Part serial: 6500006200550
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11000FT AMBER CABIN ALTITUDE CAS ILLUMINATED LEVELED AT 13000FT FOLLOWED BY RED CABIN ALTITUDE CAS. IMMEDIATELY DESCENDED TO 10000FT FOLLOWED SHORTLY BY 6000FT. CABIN ALTITUDE REACHED AROUND 11600FT AND QUICKLY CAME BACK DOWN DURING DESCENT. CAS MESSAGES EXTINGUISED. RAN QRH PROCEDURES AND RETURNED TO KPHX. CORRECTIVE ACTION: REPLACED CABIN PRESSURE CONTROLLER. OPS CHECK GOOD. IAW 680A AMM 21-30-15.
